# SDR CHQA000600

- Difficulty date: December 24, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N372
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 8,112 hours, 6,810 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT IS INOP.  RELAMPED LEFT OVERWING EMERGENCY LIGHT.  OPS CHECK GOOD PER EMB 140 MM 33-50-10.
